MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-34
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Valvular Insufficiency/ Regurgitation (4449); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name: evolut fx plus valve; product id: evfxplus-34 (serial: (b)(6); product type: 0195-heart valves; implant date: on (b)(6) 2025; explant date: n/a.The codes present in section h6 correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve in the native annulus, a pre-implant balloon aortic valvuloplasty (bav) was performed due to the patient's calcified anatomy and bicuspid native valve.Following the implant of the valve and prior to slowly withdrawing the delivery catheter system (dcs), the nose cone was centered within the frame inflow by slightly retracting the medtronic guidewire.Upon withdrawing the dcs, the valve dislodged to the ascending aorta.Prior to valve dislodgement, the implant depth on the non-coronary cusp (ncc) was approximately 6 millimeters (mm), and the implant depth on the left coronary cusp (lcc) was 1 mm.Following valve dislodgement, the patient's pre-existing aortic stenosis and "some" aortic insufficiency persisted.No treatment/intervention was provided or planned.Per the physician, the nose cone of the dcs interacted with the inflow of the valve and caused the valve to dislodge.Additionally, there was difficulty obtaining imaging during the case due to the patient's calcified anatomy that were reported to be contributing factors.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Updated data: a4.B1.B2.B5.H1.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that it was planned to implant a second medtronic transcatheter valve.
 
Additional Manufacturer Narrative
Image review: two fluoroscopic media files were provided for review.The patient¿s complete executive summary was not provided for anatomical review.Only the carotid segmentation was provided.Fluoroscopic valve load inspection was not provided for review thus a good load cannot be validated.The media files show evidence of two valves, one in the ascending aorta and second valve being implanted in the aortic annulus.It was reported that during removal of the delivery catheter system after the first valve implantation, the nose cone interacted with the valve frame and contributed to the dislodgement.Images of the first valve implantation and the dislodgement event were not captured.Of note, it is recommended to use caution while withdrawing the delivery catheter system to minimize interaction with the valve frame.As stated in the instructions for use (ifu): potential risks associated with the implantation of the evolut fx+ bioprosthesis may include, but are not limited to, the following: prosthetic valve migration/embolization.Updated b5.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that clarified that pvl did not occur following the dislodgement of the second valve.
 
Additional Manufacturer Narrative
Corrected data: h6 - annex b (b15) and annex c code (c07) were erroneously omitted from previous follow up #2.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23610293
Report Number9612164-2025-05768
Device Sequence Number9111895
Product Code NPT
UDI-Device Identifier00763000942717
UDI-Public(01)00763000942717(17)270818(10)0012974299(20)01
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-34
Device Catalogue NumberD-EVOLUTFX-34
Device Lot Number0012974299
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer11/20/2025
01/02/2026
01/28/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/15/2025
01/26/2026
01/28/2026
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight123 KG